International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1983 / Article

Open Access

Volume 6 |Article ID 268048 | https://doi.org/10.1155/S016117128300023X

Larry Eggan, Frank Harary, "On the Structure of a Triangle-Free Infinite-Chromatic Graph of Gyarfas", International Journal of Mathematics and Mathematical Sciences, vol. 6, Article ID 268048, 5 pages, 1983. https://doi.org/10.1155/S016117128300023X

On the Structure of a Triangle-Free Infinite-Chromatic Graph of Gyarfas

Received22 Jun 1981
Revised13 Sep 1982

Abstract

Gyárfás has recently constructed an elegant new example of a triangle-free infinite graph G with infinite chromatic number. We analyze its structure by studying the properties of a nested family of subgraphs Gn whose union is G.

Copyright © 1983 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views88
Downloads249
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.